new to lithium and bp

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

greenberet73
New Member


Date Joined May 2010
Total Posts : 1
   Posted 5/10/2010 6:50 PM (GMT -6)   
recently found out that i had bp. long history of ptsd. on 600mg a day, so much worse. face feels hot, instant temper, very quick cycling, cries at every song i hear. Is this normal for Lithium and BP? Cant get in with my doc til next week, HELP

Jaxon
New Member


Date Joined May 2010
Total Posts : 1
   Posted 5/10/2010 8:28 PM (GMT -6)   
Hey, I am on 900mg of lithium, 300 mg wellbutrin.

When I started lithium a month ago I felt much much more depressed and aggressive than I was before I started taking it.. which is very odd because every forum thread ive read says that its a calming drug.

I got emotional, moody and argumentative .. put on sad music and started crying till 4am.

I personally stuck with it... I already tried Lamictal and had bad side effects, so I knew this was my shot at a mood stabalizer so i refused to quit on it.

I called my doc and told her I was crying my eyes out and got on wellbutrin (an anti-depressent) and I feel a lot better now.

what worries me is the face feeling hot thing that just sounds bad!!! I would talk to a doc tomorrow and ask about that .. who cares if its your regular doc, can ur doc recommend someone?? you need a medical professional if that doesnt go away.

But the depression hit me like a ton of bricks when I started.. tomorrow I start 15mg of remeron which is another anti-depressent.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41352
   Posted 5/11/2010 4:28 AM (GMT -6)   
I have been on lithium for four years now. I was 900mg and just reduced to 600mg because the blood level would go toxic and I would end up in the hospital. At first I had somewhat slurred speech and shakey hands but it all went away. I also gained about 15 pounds and that did not go away. You are on a low dose so maybe weight won't be an issue for you. Like most of psych drugs side effects resolve themselves in 2-3 weeks, be sure and mention to doc. Lithium for me has kept super manic attacks at bay. Lithium and I get along together.


--------------------------------------------------------------------------------
Horse crazy
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Cheryl1018
Regular Member


Date Joined Jun 2003
Total Posts : 267
   Posted 5/12/2010 10:44 AM (GMT -6)   
Lithiujm was the first med that I tried but I was getting horrible shakey hnads and frequent urination. Next was Depakote - total disaster - if I wasn't half asleep I was crying, sinking into the hole, aggitated etc. Now I am on day #5 of Seroquel. Other than being drowsy, so far so good. It just varies with each person - like what other meds you take, how bad your BP is, how stressful yur life is etc.
Complete Hysterectomy 1991 due to Endo
BP/IBD
Migraines - bad ones!! Ow.
Save a life - adopt a shelter dog!!
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 27, 2017 3:06 PM (GMT -6)
There are a total of 2,831,712 posts in 310,813 threads.
View Active Threads


Who's Online
This forum has 152877 registered members. Please welcome our newest member, Ex Horsewoman.
506 Guest(s), 14 Registered Member(s) are currently online.  Details
KB69, Reltnie, Michael_T, pasayten, jokerwild477, Bohemond, Loutucky, Fronton, Tudpock18, searchinginla, sfc425, Blueskies7, Traveler, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer